# SDR CALA2022040600891

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320400
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE LH DOOR SILL AT FR 68 A3NB-53 -3-6187.PER HAECO LCQ N/R 9296661/ 28661 GENERATED BY V892443. REPAIRED L2 DOOR SILL BEAM IAW SRM53-41-14-300-001.) MECH BY V06 1619 INSP BY V901665.
